# SDR FDEA201201060037

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B5377031120000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 21 HAS A .25 DRILL START BETWEEN STRINGERS 8R & 9R. CUTOUT DAMAGED SECTION OF FRAME AND SPLICED IN NEW SECTION IAW EA 6-5310-156080.
